Newton's method for solving generalized equations: Kantorovich's and Smale's approaches - Archive ouverte HAL Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2016

Newton's method for solving generalized equations: Kantorovich's and Smale's approaches

Abstract

In this paper, we study Newton-type methods for solving generalized equations involving set-valued maps in Banach spaces. Kantorovich-type theorems (both local and global versions) are proved as well as the quadratic convergence of the Newton sequence. We also extend Smale's classical (α,γ) -theory to generalized equations. These results are new and can be considered as an extension of many known ones in the literature for classical nonlinear equations. Our approach is based on tools from variational analysis. The metric regularity concept plays an important role in our analysis.
Fichier principal
Vignette du fichier
adly2016.pdf (411.39 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01313209 , version 1 (12-10-2018)

Identifiers

Cite

Samir Adly, Huynh van Ngai, van Vu Nguyen. Newton's method for solving generalized equations: Kantorovich's and Smale's approaches. Journal of Mathematical Analysis and Applications, 2016, 439 (1), pp.396-418. ⟨10.1016/j.jmaa.2016.02.047⟩. ⟨hal-01313209⟩
107 View
545 Download

Altmetric

Share

Gmail Facebook X LinkedIn More